Forum

Steroids

Hi all

I wonder if anyone can help?

I completed a five day course of high dose steroids 2 days ago.

I haven’t taken them for a few years & it has just dawned on me that I spaced the tablets out throughout the day when I should have taken the 5 tablets in one go, each day!

Will they possibly not work the same?

I have been experiencing all the typical side effects, lack of sleep, sore muscles etc.

Thanks in advance

Annie x

Spacing them out might have caused less stress to the liver but the antiinflammatory effects would happen anyway, I’m guessing.

kaypeeoh

1 Like

I agree, Kaypeeoh.

Don’t worry, Annie - they’ll find their way to where they need to be. I hope they do a really good job for you. It is such a good moment when you start to know for sure that the steroids are getting the job done. Fingers crossed that happens nice and quickly.

Alison

Thank you both for responding & your reassuring words.

I just felt so foolish when I realised my mistake & worried that they wouldn’t work as they should.

Here’s hoping.

Annie x

1 Like